| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the lens was exchanged with a same length length toric lens.A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure,.
Additional Manufacturer Narrative
Correction of information: b5 - reported as; a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the lens was exchanged with a same length length toric lens.A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure.- correct to: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, patient felt uncomfortable with vision.In a separate visit the lens was exchanged with a same length length toric lens.D4: primary unique device identifier (udi)#: reported as: (b)(4)- correct to: (b)(4) "udi related data quality updates only" additional information: b3 - 05-jul-2024.Claim# (b)(4).